# SDR MZZA98281

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 396-412
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, IG CORROSION AS FOUND ON PASSENGER CABIN SEAT TRAC AT RBL 22.09 BETWEEN BS 396 AND BS 412.  THE CORRODED SEAT TRACK FROM BS 380 TO BS 420 WAS TRIMMED OUT AND INSTALLED REPLACEMENT TRACK PER B727 SRM 53-10-5 FIGURE 7.  (M)
